RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1975, Volume 222, Number 3, Pages 561–564 (Mi dan39047)  

FLUID MECHANICS

Model of turbulent stresses in free shear flows

V. L. Zimont, V. A. Sabel'nikov

Central Aerohydrodynamic Institute

Full text: PDF file (539 kB)

Bibliographic databases:

Document Type: Article
UDC: 532.517.4
Presented: A. N. Kolmogorov
Received: 15.08.1974

Citation: V. L. Zimont, V. A. Sabel'nikov, “Model of turbulent stresses in free shear flows”, Dokl. Akad. Nauk SSSR, 222:3 (1975), 561–564

Citation in format AMSBIB
\Bibitem{ZimSab75}
\by V.~L.~Zimont, V.~A.~Sabel'nikov
\paper Model of turbulent stresses in free shear flows
\jour Dokl. Akad. Nauk SSSR
\yr 1975
\vol 222
\issue 3
\pages 561--564
\mathnet{http://mi.mathnet.ru/dan39047}
\zmath{https://zbmath.org/?q=an:0325.76066}


Linking options:
  • http://mi.mathnet.ru/eng/dan39047
  • http://mi.mathnet.ru/eng/dan/v222/i3/p561

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:8
    Full text:5

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019